Posted by: Loula | 2009-02-12

Pigmentation marks

Since my son'  s birth 10 years ago I got terrible pigmentation marks on my cheeks. I have tried various products including Neostrata none which helped. I have been to see a dermatoligist and even the cream he recommended did not help. I have been to 4 microdarmebrasion sessions which is very expensive and has not seen any improvement. I have realized that the pigmentation marks is due to hormonal changes in my body. When I have my periods it either become very light or go very brown. At the end of my period they are back to normal. I have tried various vitamin tables for skin, nails and hair. Even this has done nothing. Someone advised me to use the Diane-35 contraceptive pill. Just to mention that I am 43 years old and have an IUD in as a contraceptive. Can you please advise whether using the Diane-35 is a good thing and that it might help clearing the pigmentation. Other then that my skin is looking quite good as I drink a lot of water and eat very healthy.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist


No, at your age the Diane is not advised.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.